casey311 Posted April 23, 2009 Report Share Posted April 23, 2009 So I started Mestinon 15 mg over the weekend and I posted about it making me tired and feeling out of it and then had a little episode where I lost hearing in my right ear for a couple seconds and had a black out feeling but didn't actually black out. My blood pressure has been pretty low but I'm also taking Toprol 50 mg with it. Dr. Grubb was going to take me off the Toprol if I did well on the Mestinon. I haven't had any palpitations since taking the Mestinon but the tired and out of it feeling is really hard. I called his office and he's out of the office until next week b/c he's in Paris. I just don't know if I should continue taking it or not? DOes it take time to get use to it? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.